| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The family reported that they have always noticed the recipient's hearing performance with the device was poor only on this right side.The recipient always mentioned high volume and discomfort.During in situ testing, antenna in place for a few minutes, the patient exhibits redness in the area.Further technical checks and re-implantation is considered.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered.
Event or Problem Description
The family reported that they have always noticed the recipient's hearing performance with the device was poor only on this right side.